CARDIO JUMP

A Brand new rope skipping fitness concept.

LEARN MORE

TRAIN FOR COMBAT

Fight for Glory. This is ULTRA.
Elite Training Programme
JOIN US

Previous

Next

COURSE

HKIRS_WR15_Course_ChampionDEFT

Youth Athlete Training ⻘苗培訓計劃

 

下載 章程及報名表

Program
課程
Young Athlete Training Scheme 

青苗培訓訓練課程

Goals 

目標

–       Competition Based Training 

–       Develop professional rope skipping skills comprehensively

–       Discipline and Sportsmanship Training

–       Potential Athletes maybe by admitted by the Hong Kong Delegation

Program  

Co-ordinator

Mr. Cheung Pak Hung 

·       2014 FISAC World Youth and International Open Rope Skipping Tournament, Male Master Event 3rd Place in Overall

·       World Record Holder – Male Event Single Rope Speed Relay 2012, Doube Dutch Speed Relay 2015

·       Coach of Hong Kong Rope Skipping Delegation, Hong Kong Rope Skipping Association, China

·       Coach of Macau Rope Skipping Delegation, Rope Skipping General Association of Macao, China (MACAO, CHINA)

·       Athletes of Hong Kong Rope Skipping Delegation, Hong Kong Rope Skipping Association, China

–       Coach of “Skip with friend International Rope Skipping Camp” in Germany 2013, 2014

Training Time 

時間表

逢星期六Every Saturday : 10:00-12:00 

逢星期日Every Sunday: 10:00-12:00

Duration 

時數

2 hours 

二小時

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong (Tai Wai MTR Station Exit A)

Fee 

費用

HKD$500 per Month 

每月港幣陸佰伍拾元正

Details 

詳情

Competition based Training will be conducted in this course with aims of preparing the Hong Kong Rope Skipping All Aged Competition and Hong Kong Rope Skipping Elite Championships. Outstanding results or achieve selection criteria maybe able to gain a ticket to International rope skipping championships.
Remarks 

備註

All Elite Training Athletes are required to wear our HKIRS Team Tee Shirt (HKD$100 each) in every training.

Elite Training Scheme 精英訓練計劃

香港花式跳繩學社 精英培訓訓練課程

下載 章程及報名表

香港花式跳繩學社為青少年提供有系統之花式跳繩訓練,培養青少年對花式跳繩運動之興趣及決心,並在訓練花式跳繩時培養勇於挑戰自己的價值觀,亦藉此發掘有潛質之運動員代表本會參加本地比賽,為本會奪取殊榮。

課程目標 精英培訓訓練課程將以備戰全港跳繩分齡賽及全港跳繩精英賽為訓練目標,全面訓練各學員跳繩技術。如學員在全港跳繩精英賽表現出色及達到甄選條件,將有機會代表中國香港跳繩總會出戰世界跳繩錦標賽及亞洲跳繩錦標賽。 

 

課程策劃 中國香港跳繩總會 香港代表隊教練及運動員 

中國澳門跳繩協會 澳門代表隊教練

2014世界跳繩錦標賽及世界跳繩青年錦標賽 - 男子個人賽全球總成績第三名

2015 亞洲跳繩錦標賽 15歲或以上 男子個人賽及男子團體 總冠軍

 

張柏鴻 總教練  

 

集訓時間 逢星期三(19:00-21:30) 及 逢星期六(15:00-17:30)
集訓費用 每月港幣六百五十元

集訓地點:香港花式跳繩學社總部
新界大圍成運路21-23號群力工業大廈3樓05室 (大圍地鐵站A出口轉右直行約四分鐘)

Athlete Training Programme 代表隊培訓

Program
課程
Athlete Training Programme 代表隊培訓
Goals 

目標

–       Competition Based Training 

–       Develop professional rope skipping skills comprehensively

–       Discipline and Sportsmanship Training

–       Potential Athletes maybe by admitted by the Hong Kong Delegation

Program  

Co-ordinator

Mr. Cheung Pak Hung 

·       2014 FISAC World Youth and International Open Rope Skipping Tournament, Male Master Event 3rd Place in Overall

·       World Record Holder – Male Event Single Rope Speed Relay 2012, Doube Dutch Speed Relay 2015

·       Coach of Hong Kong Rope Skipping Delegation, Hong Kong Rope Skipping Association, China

·       Coach of Macau Rope Skipping Delegation, Rope Skipping General Association of Macao, China (MACAO, CHINA)

·       Athletes of Hong Kong Rope Skipping Delegation, Hong Kong Rope Skipping Association, China

–       Coach of “Skip with friend International Rope Skipping Camp” in Germany 2013, 2014

Period 

堂數

Every Tuesday, Thursday, Saturday 

逢星期二、四、六

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong (Tai Wai MTR Station Exit A)

Details 

詳情

Competition based Training will be conducted in this course with aims of preparing the Hong Kong Rope Skipping All Aged Competition and Hong Kong Rope Skipping Elite Championships. Outstanding results or achieve selection criteria maybe able to gain a ticket to International rope skipping championships.
Remarks 

備註

All Elite Training Athletes are required to wear our HKIRS Team Tee Shirt (HKD$100 each) in every training.
Application 

報名辦法

Selection is required to enter our representative team. Please contact Pakhung Cheung at 66520722 to know more.
DEFY_CardioJump_1

Cardio Jump Foundation

Program
課程
Cardio Jump Foundation Class 

Cardio Jump技巧基礎課程

Features 

特點

Foundation Class (Important for Beginners)
– techniques and skills for the following class.- Coordination and Muscle Activation
Timetable 

時間表

Monday – 19:00-19:45 

Friday – 20:30-21:15

Saturday – 12:00-12:45
Saturday – 17:30-18:15

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Recommended For Beginners
Details 

詳情

Foundation focuses on techniques and skills that are going to be used in the following class. Coordination and Muscle Activation is more likely to be instructed in the foundation class.

Cardio Jump Regular Class

Program
課程
Cardio Jump Regular Class 

恆常訓練 課程

Features 

特點

- Comprehensive rope skipping Training 

– Double Under training is available

 

Timetable 

時間表

Tuesday – 16:30-17:15 

Tuesday – 17:15-18:00

Thursday – 16:30-17:15

Thursday – 17:15-18:00

Friday – 19:00-19:45

Friday – 19:45-20:30

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Regular Class provides a boarder view of rope skipping not confined to skills taught in the foundation class. Double Under training is available for crossfit. 

 

Cardio Jump Skill Enhancement

Program
課程
Cardio Jump Skill Enhancement Class 

Cardio Jump技巧訓練課程

Features 

特點

Foundation Class (Important for Beginners)
– techniques and skills for the following class.- Coordination and Muscle Activation
Timetable 

時間表

Saturday – 13:30-14:15 

Saturday – 14:15-15:00

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Skill Enhancement allow participant to strengthen their techniques learnt in the foundation class. After Skill consolidation, participants could move on to higher level of skills. 

 

Cardio Jump Routine

Program
課程
Cardio Jump Routine Class
Features 

特點

– Workout with a specially choreographed rope skipping routine with the techniques from the previous foundation class. (Cardio Workout) 

 

Timetable 

時間表

Friday – 21:15-22:00 

Saturday –12:45-13:30

Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Routine Class provides an alternative way of work out with a specially choreographed rope skipping routine with the techniques from the previous foundation class. 

 

Cardio Jump HIIT

Program
課程
Cardio Jump HIIT (High Intensity Interval Training)
Features 

特點

— Rope Skipping Circuit Training 

– Calories Burnt after Training

Timetable 

時間表

Saturday –18:15-19:00
Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Cardio Jump Functional Training

Program
課程
Cardio Jump  

Cardio Jump課程

Features 

特點

– Mixed skipping workout and fitness workout. 

– Functional training and agility training.

Timetable 

時間表

Monday – 1945-20:30
Duration 

時數

45 minutes 

四十五分鐘

Venue 

上課地點

HKIRS Headquarters 香港花式跳繩學社 總部 

Address: Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong

Details 

詳情

Varies with different modules of rope skipping workout and fitness workout. The mixed fitness class could bring functional training and agility training.
HKIRS_WR15_Fun

Elementary Level Rope Skipping Programme (Grade 1-3) 初級花式跳繩培訓訓練課程 (1-3級)

Intermediate Level Rope Skipping Programme (Grade 4-6) 中級花式跳繩培訓訓練課程 (4-6級)

下載 章程 及 報名表

HKIRS Headquarters 香港花式跳繩學社 總部
新界大圍成運路21-23號群力工業大廈3樓05室
Unit 05, 3/F, Kinglet Industrial Building, 21-23 Shing Wan Road, Tai Wai, N.T, Hong Kong
VIDEO GUIDE 影片導航